Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 94, NWS Hastings, NE

June 13, 20174 counties in Nebraska; Phillips County, Smith County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at Jun 13, 2017, 8:45 PM CDT for 4 counties in Nebraska; Phillips County, Smith County, Kansas. It was in force for 45 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 8:45 PM CDT (01:45 UTC)
Expired
Jun 13, 2017, 9:30 PM CDT
In force
45 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Phillips County, KS, Smith County, KS, Adams County, NE, Franklin County, NE, Harlan County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 42 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:45 PM CDTHAIL 0.753 E Inavale, NE
Jun 13, 8:47 PM CDTHAIL 1.5Red Cloud, NE
Jun 13, 9:00 PM CDTHAIL 1.58 Nne Kensington, KS
Jun 13, 9:11 PM CDTHAIL 0.883 Sse Rosemont, NE
Jun 13, 9:13 PM CDTHAIL 1Riverton, NEENDING AT 913 PM, LASTED APPROXIMATELY 5 MINS.
Jun 13, 9:13 PM CDTHAIL 1Riverton, NEHAIL UP TO QUARTER SIZE ENDING AT 913 PM, LASTED APPROXIMATELY 5 MINS.
Jun 13, 9:40 PM CDTHAIL 15 Ssw Red Cloud, NEHAIL UP TO THE SIZE OF QUARTERS.
Jun 13, 9:40 PM CDTHAIL 15 Ssw Red Cloud, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 5:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2942 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

194 
WUUS53 KGID 140145
SVRGID
KSC147-183-NEC001-061-083-181-140230-
/O.NEW.KGID.SV.W.0094.170614T0145Z-170614T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
845 PM CDT TUE JUN 13 2017

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Northern Smith County in north central Kansas...
  Northeastern Phillips County in north central Kansas...
  Webster County in south central Nebraska...
  Southern Franklin County in south central Nebraska...
  South central Adams County in south central Nebraska...
  Southeastern Harlan County in south central Nebraska...

* Until 930 PM CDT

* At 845 PM CDT, severe thunderstorms were located along a line
  extending from Red Cloud to 9 miles south of Franklin to near
  Phillipsburg, moving northeast at 20 mph.

  HAZARD...Two inch hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Red Cloud, Franklin, Blue Hill, Kensington, Agra, Bladen, Guide
  Rock, Naponee, Bloomington, Riverton, Cowles, Rosemont and Inavale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3977 9931 3997 9942 4042 9843 4025 9831
      4017 9827 4009 9827 4000 9846 4000 9850
      3998 9850 3967 9920
TIME...MOT...LOC 0145Z 231DEG 18KT 4010 9852 3997 9891 3981 9927 

HAIL...2.00IN
WIND...60MPH
 
$$

Pfannkuch
3 follow-up statements
462 
WWUS53 KGID 140203
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
903 PM CDT TUE JUN 13 2017

KSC147-183-NEC001-061-083-181-140230-
/O.CON.KGID.SV.W.0094.000000T0000Z-170614T0230Z/
Smith KS-Phillips KS-Webster NE-Franklin NE-Adams NE-Harlan NE-
903 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN SMITH...NORTHEASTERN PHILLIPS...WEBSTER...SOUTHERN
FRANKLIN...SOUTH CENTRAL ADAMS AND SOUTHEASTERN HARLAN COUNTIES...

At 902 PM CDT, severe thunderstorms were located along a line
extending from Cowles to 8 miles southwest of Riverton to 6 miles
north of Phillipsburg, moving northeast at 20 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Red Cloud, Franklin, Blue Hill, Kensington, Agra, Bladen, Guide Rock,
Naponee, Bloomington, Riverton, Cowles, Rosemont and Inavale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3977 9931 3997 9942 4042 9843 4025 9831
      4017 9827 4009 9827 4000 9846 4000 9850
      3998 9850 3967 9920
TIME...MOT...LOC 0202Z 231DEG 17KT 4017 9844 3999 9886 3984 9929 

HAIL...2.00IN
WIND...60MPH
 
$$

Pfannkuch
858 
WWUS53 KGID 140209 CCA
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
909 PM CDT TUE JUN 13 2017

KSC147-183-NEC001-061-083-181-140230-
/O.COR.KGID.SV.W.0094.000000T0000Z-170614T0230Z/
Smith KS-Phillips KS-Webster NE-Franklin NE-Adams NE-Harlan NE-
909 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN SMITH...NORTHEASTERN PHILLIPS...WEBSTER...SOUTHERN
FRANKLIN...SOUTH CENTRAL ADAMS AND SOUTHEASTERN HARLAN COUNTIES...

At 909 PM CDT, severe thunderstorms were located along a line
extending from near Rosemont to 6 miles southwest of Riverton to 8
miles northeast of Phillipsburg, moving northeast at 20 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. In addition, at 9 PM CDT, ping pong ball 
         size hail was reported 8 miles north-northeast of 
         Kensington Kansas. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Red Cloud, Franklin, Blue Hill, Kensington, Agra, Bladen, Guide Rock,
Naponee, Bloomington, Riverton, Cowles, Rosemont and Inavale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3977 9931 3997 9942 4042 9843 4025 9831
      4017 9827 4009 9827 4000 9846 4000 9850
      3998 9850 3967 9920
TIME...MOT...LOC 0203Z 230DEG 17KT 4017 9844 3999 9886 3984 9929 

HAIL...2.00IN
WIND...60MPH
 
$$

Pfannkuch
565 
WWUS53 KGID 140221
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
921 PM CDT TUE JUN 13 2017

KSC147-183-NEC001-061-083-181-140230-
/O.CON.KGID.SV.W.0094.000000T0000Z-170614T0230Z/
Smith KS-Phillips KS-Webster NE-Franklin NE-Adams NE-Harlan NE-
921 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN SMITH...NORTHEASTERN PHILLIPS...WEBSTER...SOUTHERN
FRANKLIN...SOUTH CENTRAL ADAMS AND SOUTHEASTERN HARLAN COUNTIES...

At 920 PM CDT, severe thunderstorms were located along a line
extending from near Rosemont to near Riverton to 10 miles southeast
of Woodruff, moving northeast at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. At 913 PM CDT, 
         quarter size hail was reported in Riverton Nebraska. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Red Cloud, Franklin, Blue Hill, Bladen, Guide Rock, Naponee,
Bloomington, Riverton, Cowles, Rosemont and Inavale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3982 9931 3997 9942 4042 9843 4025 9831
      4017 9827 4009 9827 4000 9846 4000 9850
      3998 9850 3979 9919
TIME...MOT...LOC 0220Z 229DEG 17KT 4022 9836 4004 9878 3990 9927 

HAIL...1.75IN
WIND...60MPH
 
$$

Pfannkuch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:17 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 13, 6:17 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
617 PM CDT Tue Jun 13 2017

.SHORT TERM...(This evening through Wednesday night)
Issued at 412 PM CDT Tue Jun 13 2017

Needless to say, the paramount focus today has been on these first
12 hours or so, as nearly the entire CWA is assigned either a
Slight or Enhanced risk of severe from SPC, with the Enhanced
area roughly favoring the northeast 1/4 of our coverage area
(CWA). Locally, we largely agree with these risk categories,
although as is typical when our area isn't exactly in the
"bullseye" of strongest synoptic forcing (focused slightly to our
north) and with plenty of lingering warm air aloft probably
keeping a cap on things at least a few more hours, there is
somewhat of a conditional nature to especially the Enhanced
category, including these question marks:
1) Will severe storms (and storm coverage in general) through
tonight be more isolated to perhaps scattered in nature, or could
we see more of an "explosion" of widespread thunderstorm activity,
especially within the southeast half of the CWA especially closer
to sunset as lift increases along the nose of an increasing low
level jet?
2) Going somewhat hand in hand with #1, will we see
some fairly isolated activity get going as early as the 5-6 PM
time frame as suggested by various models, or will we need to wait
until a bit later in the evening for the low level jet to truly get
things going, which went to tend to favor more of a
linear/cluster mode. Not going to repeat our entire Hazardous
Weather Outlook (HWOGID) here, but certainly large hail/damaging
winds/localized flooding are our main concerns, and while a few
tornadoes are also not out of the question (especially if any
discrete/isolated supercells can get going by dark), the overall-
greater tornado parameters seem to focus at least slightly north
of our domain, within and near currently-existing Tornado Watch
323.

As for the current scene as of 3PM/20Z, so far this afternoon
things have largely followed expectations, as it's been a mainly
dry, sunny, quite breezy and above-average warmth day, with high
temps topping out well into the 90s most areas, and some far
southwest areas spiking up to around 100 where dewpoints have
mixed down more into the 50s/even some 40s, as opposed to the
widespread 60s dewpoints found across especially our northeast
half. There were a few brief, elevated light rain showers rooted
above the cap that brushed through mainly Polk County a few hours
ago, but this activity has long since advected northeast. In the
mid- upper levels, the most prominent feature is the powerful
closed low churning over MT, with our area starting to see the
southern portions of a slightly negatively-tilted shortwave trough
ejecting out into Nebraska/northern KS along the southeast
periphery of the aforementioned parent system. At least for a
short time longer, mid-level (700 millibar) temps averaging 12-14C
are helping to inhibit robust thunderstorm development, despite
mixed- layer CAPE averaging 2000-3000 J/kg within especially the
northeast 2/3 of our area. At the surface, a very slow-
moving/nearly stationary front is stretched north-northeast to
south-southwest across Nebraska, aligned pretty close to our
western fringes. Winds starting to turn a bit more southwesterly
in especially our southwest quarter is resulting in a bit of a
dryline bulge as well.

Now looking ahead forecast-wise through these next 36 hours, with
the main focus on the first 12...

Late this afternoon-tonight:
Have largely outlined our current thinking of the basic
scenario/possibilities both above and in our HWO, and these are
largely in line with details in the latest SPC Day 1 outlook.
While storms are already starting to fire only slightly to our
northwest at this time along the quasi-stationary boundary, it may
be awhile yet before anything builds southward/eastward into our
area. Eventually though, "something" should get going, and when it
does, it could go severe quickly given the aforementioned high
CAPE and deep layer shear gradually increasing into at least the
30-50kt range from the west as the aforementioned upper wave
approaches. This will be plenty sufficient for supercell
structures, although shear vectors largely parallel to the
boundary often tends to favor a fairly quick transition to at
least quasi-linear mode, which also would tend to work against a
potentially higher tornado threat. At any rate, all hazards are on
the table, as low level 0-1km shear is expected to increase to at
least 15-25kt in parts of the CWA especially later this evening.
Even if the late afternoon/early evening fails to produce much,
various models including the HRRR/RAP seem insistent that once the
low level jet ramps up between 7-10 PM, we would see a more
widespread cluster of storms blossom in more of an east-west
fashion, largely within a few counties either side of the
Nebraska-Kansas border. By this time this would develop, in theory
many of our northern/western counties would be "in the clear" from
a severe threat. This later activity would also likely foster more
of a heavy rain/flash flooding threat, especially it it
anchors/trains in place for a while. All in all, the primary
severe weather threat should occur between 5PM-Midnight, although
some strong activity could certainly linger a few hours beyond
that, especially in eastern zones. Have pretty much the entire CWA
void of any formal storm/rain mention though by 5 AM/10z. Low
temps tonight are aimed from upper 50s west to upper 60s east.

Wednesday daytime-night:
In short, we are still calling for a dry/storm-free 24 hours in
the wake of the departing system. Not only are we expecting very
slightly "cooler" temperatures with highs in the 86-91 range
versus widespread 90s, but by far the most noticeable feature will
be drier dewpoints/lower humidity levels as dewpoints drop into
the 50s and especially 40s by afternoon. It won't be as windy as
today, but west-northwest winds should still average 10-15 MPH
with some higher gusts. Wednesday night looks to feature fairly
light/variable winds with lows between the upper 50s and mid 60s.

.LONG TERM...(Thursday daytime through Tuesday)
Issued at 412 PM CDT Tue Jun 13 2017

With SO much focus on the short term, this will be a shorter-
than-usual discussion of this 6-day period...

General overview:
In the most basis sense of the mid-upper level air pattern, we
spend several days in generally quasi-zonal (west-east) flow aloft
into the weekend before a bit more of a northwesterly upper flow
regime settles in for early next week as a ridge builds into the
southwestern CONUS and we remain to its northeast. While we are
not sensing any "major" precipitation or severe weather threats,
the passage of occasional quick-moving disturbances will
undoubtedly spark some off-and-on thunderstorm chances and given
the time of year, likely at least isolated severe weather. At
least for now, the periods that are most favored for
rain/thunderstorm activity include Thursday afternoon/evening
mainly within the southeast 1/3 of the CWA as moisture returns
northward (this is already included in a Day 3 SPC Marginal Risk
for severe) and then Saturday afternoon-evening. Beyond Saturday
night, confidence is actually fairly in a dry couple of days
Sunday-Monday before storm chances perhaps return Monday night
into Tuesday (day 7).

Temperature-wise: Believe it or not, this has already been one of
the warmest starts to June in several decades for places such as
the Tri Cities, and we have at least a few more days of solidly
above-average heat on the way before maybe, just maybe a slightly
more noticeable "cool-down" arrives. Going into a touch more
specifics, Thurs-Fri still look to see highs reach the low-mid
90s most areas, with Saturday then starting to creep down a little
before Sunday arrives as what should be our overall "coolest" day
in some time, albeit with highs still low-mid 80s. Monday-Tuesday
then look to see continued 80s, but not quite as cool as Sunday.
Fortunately for most folks, dewpoint values and resultant humidity
do appear on track to average more in the 50s to near 60 on most
days versus the widespread 60s to near 70 of late.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday)
Issued at 613 PM CDT Tue Jun 13 2017

Thunderstorms will impact KGRI for the first few hours of the TAF
period. Severe storms are possible which may produce large hail
and damaging winds. A cold frontal boundary will cross the
terminals tonight bringing a wind shift to the northwest. Dry
weather is forecast for Wednesday with less wind than we had the
last several days with speeds averaging 10kts.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.

&&

SHORT TERM...Pfannkuch
LONG TERM...Pfannkuch
AVIATION...Fay
Hazardous weather outlook, Jun 13, 8:14 PM CDT, 31 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Hastings NE
814 PM CDT Tue Jun 13 2017

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
141200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
814 PM CDT Tue Jun 13 2017

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

Severe thunderstorms remain possible tonight mainly for areas east
of a line from Fullerton to Riverton, Nebraska to Phillipsburg
Kansas. Large hail to the size of golf balls and damaging winds
to 70 mph will be the primary hazards with the storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Intermittent chances for thunderstorms return to the outlook
area mainly between Thursday afternoon and Saturday night. While
it is too early to confidently assess the potential for severe
storms through much of this time, there is a Marginal Risk of
severe storms for Thursday afternoon and evening, primarily near
and south of the Nebraska-Kansas border.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight for areas east of a
line from Fullerton to Riverton, Nebraska to Phillipsburg, Kansas
until midnight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Jun 13, 8:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
823 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             5 N SPEED               39.75N 99.42W
06/13/2017  E0.88 INCH       PHILLIPS           KS   EMERGENCY MNGR

            DIME TO NICKEL SIZE HAIL.

&&
Local storm report, Jun 13, 8:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
826 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     3 N AURORA              40.91N 98.00W
06/13/2017  M58 MPH          HAMILTON           NE   AWOS

            58 MPH WIND GUST AT AURORA AIRPORT.

&&

REED
Local storm report, Jun 13, 8:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
828 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             PHILLIPSBURG            39.75N 99.32W
06/13/2017  E1.00 INCH       PHILLIPS           KS   PUBLIC

            HEAVY RAIN AND HAIL TO THE SIZE OF QUARTERS.

&&

REED
Local storm report, Jun 13, 8:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
832 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             AURORA                  40.86N 98.00W
06/13/2017  E0.88 INCH       HAMILTON           NE   EMERGENCY MNGR

            NICKLE SIZE HAIL AND 50 MPH WINDS REPORTED
            ON THE SOUTH EDGE OF AURORA.

&&

REED
Local storm report, Jun 13, 8:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
837 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND GST     4 W KIRWIN              39.67N 99.20W
06/13/2017  M56 MPH          PHILLIPS           KS   MESONET

            MESONET STATION KRNK1, 3 W KIRWIN.

&&
Local storm report, Jun 13, 8:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
843 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     OSCEOLA                 41.18N 97.55W
06/13/2017                   POLK               NE   TRAINED SPOTTER

            THUNDERSTORM WIND DAMAGE. TREE LIMBS DOWN IN
            OSCEOLA, UP TO 12 INCHES IN DIAMETER.

&&

REED

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:13 PM CDTSevere Thunderstorm WarningGIDAdams, Clay32 min
Jun 13, 7:29 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Nance, Polk and 1 more46 min
Jun 13, 7:43 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster32 min
Jun 13, 7:45 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster30 min
Jun 13, 8:09 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton, Merrick, Nance, Polk, York51 min
Jun 13, 8:14 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster31 min
Jun 13, 8:15 PM CDTSevere Thunderstorm WarningGIDHarlan30 min
Jun 13, 8:30 PM CDTSevere Thunderstorm WarningGIDFillmore, York30 min
Jun 13, 8:54 PM CDTSevere Thunderstorm WarningGIDFillmore, Polk, York36 min
Jun 13, 9:14 PM CDTAreal Flood AdvisoryGIDFranklin, Webster3 hr
Jun 13, 9:14 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster31 min
Jun 13, 9:30 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster30 min
Jun 13, 9:39 PM CDTSpecial Weather StatementGIDFranklin51 min
Jun 13, 9:39 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer51 min
Jun 13, 10:00 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster45 min
Jun 13, 10:11 PM CDTSevere Thunderstorm WarningGIDYork34 min
Jun 13, 10:29 PM CDTSpecial Weather StatementGIDFranklin, Harlan, Webster46 min
Jun 13, 10:29 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer20 min
Jun 13, 10:36 PM CDTAreal Flood AdvisoryGIDWebster3 hr
Jun 13, 10:44 PM CDTSpecial Weather StatementGIDPolk16 min
Jun 14, 1:24 AM CDTSpecial Weather StatementGIDSherman21 min
Jun 14, 1:47 AM CDTSpecial Weather StatementGIDSherman28 min
Jun 14, 2:27 AM CDTFlash Flood WarningGIDSherman6 hr
Jun 13, 7:45 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks30 min
Jun 13, 9:49 PM CDTSpecial Weather StatementGIDOsborne26 min
Jun 13, 9:55 PM CDTSpecial Weather StatementGIDMitchell35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.